Mirena IUD Coil & Emotions Watch

sparks11
Badges: 2
Rep:
?
#1
Report Thread starter 1 week ago
#1
I have had the Mirena coil for about 9 months now. When getting it I thought it was going to be a great thing, I have tried a few pills that didn’t work for me so when seeing that it only gave out localised hormones, I thought brilliant! hopefully I won’t be as emotionally affected by this one.

I’ve always been quite an emotional, sensitive person. I’m also a TERRIBLE!over thinker, but it’s never been as bad as it is at moment. Since getting the coil I have found that I have become a lot more emotionally intense, and it’s a lot easier to make me cry. I have found myself slowly becoming less resilient to things and not so much myself. I just get so worked up so quickly then after i get angry at myself for just not having any emotional control.

I wanted to know if anyone else had a similar experience? I have read a few things online but I figured it’s best to ask people for their direct experiences rather than just reading articles.
0
reply
Sophhhowa
Badges: 15
Rep:
?
#2
Report 1 week ago
#2
I have a copper IUD which has been great as I’m sensitive to hormones. Hormones can definitely effect your mood, I found this on the pill. I discussed the hormonal ones too to make sure and there’s one called Kyleena which has half the hormones in it so you might not get side effects from a lower dose. Alternatively try the copper one but it can make your periods worse but might be worth it. Talk to your doctor about it and they’ll b able to guide you best but there’s definitely a reasonable chance that what you’re experiencing is a result of the IUS (only the copper one is called the coil btw just to avoid confusion)
0
reply
sparks11
Badges: 2
Rep:
?
#3
Report Thread starter 1 week ago
#3
(Original post by Sophhhowa)
I have a copper IUD which has been great as I’m sensitive to hormones. Hormones can definitely effect your mood, I found this on the pill. I discussed the hormonal ones too to make sure and there’s one called Kyleena which has half the hormones in it so you might not get side effects from a lower dose. Alternatively try the copper one but it can make your periods worse but might be worth it. Talk to your doctor about it and they’ll b able to guide you best but there’s definitely a reasonable chance that what you’re experiencing is a result of the IUS (only the copper one is called the coil btw just to avoid confusion)
oh okay ! thank you, i should probably ring the GP and ask - i did ask about the copper one but i was pushed towards the hormonal one & im also traumatised after having the first one fitted im not sure i'd want another! haha
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Do you get study leave?

Yes- I like it (336)
60.54%
Yes- I don't like it (29)
5.23%
No- I want it (151)
27.21%
No- I don't want it (39)
7.03%

Watched Threads

View All